Disjoint and Simultaneously Hypercyclic Pseudo-shifts

Document Type

Article

Publication Date

8-15-2022

Publisher

Elsevier

Source Publication

Journal of Mathematical Analysis and Applications

Source ISSN

0022-247X

Original Item ID

DOI: 10.1016/j.jmaa.2022.126130

Abstract

We characterize disjoint and simultaneously hypercyclic tuples of unilateral pseudo-shift operators on p(ℕ) . As a consequence, complementing the results of Bernal and Jung, we give a characterization for simultaneously hypercyclic tuples of unilateral weighted shifts. We also give characterizations for unilateral pseudo-shifts that satisfy the Disjoint and Simultaneous Hypercyclicity Criterions. Contrary to the disjoint hypercyclicity case, tuples of weighted shifts turn out to be simultaneously hypercyclic if and only if they satisfy the Simultaneous Hypercyclicity Criterion.

Comments

Journal of Mathematical Analysis and Applications, Vol. 512, No. 2 (August 2022). DOI.

Share

COinS